Alert archive / Missouri / Freeze Warnings in 2017
Freeze Warning 2, NWS Springfield, MO
NWS Springfield, MO issued this freeze warning at Mar 13, 2017, 11:49 AM CDT for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Mar 14, 2017, 12:00 AM CDT. It was in force for 11 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Mar 13, 2017, 11:49 AM CDT (16:49 UTC)
- In effect from
- Mar 14, 2017, 12:00 AM CDT
- Expired
- Mar 14, 2017, 11:00 AM CDT
- In force
- 11 hr
- Issued by
- NWS Springfield, MO
All 37 counties
Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO
The radar
The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 16:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.8 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 446 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 187 m²/s²
- 0-3 km storm-relative helicity
- 157 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
740 WWUS73 KSGF 131649 NPWSGF URGENT - WEATHER MESSAGE National Weather Service SPRINGFIELD MO 1149 AM CDT Mon Mar 13 2017 ...Hard Freeze Expected Tonight and Tuesday Nights... .Because of the early well above normal warmth in February and the start of March, many trees, fruit trees, shrubs and tender vegetation are in full bloom. Peach trees across the area in full bloom are expected to see near a 90 percent loss as temperatures fall into the middle 20s tonight and the upper teens to lower 20s Tuesday night. Concern for many other trees and crops that have emerged early remains through mid week. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141200- /O.NEW.KSGF.FZ.W.0002.170314T0500Z-170314T1600Z/ /O.NEW.KSGF.FZ.W.0003.170315T0500Z-170315T1600Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 1149 AM CDT Mon Mar 13 2017 ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CDT TUESDAY... ...FREEZE WARNING IN EFFECT FROM MIDNIGHT TUESDAY NIGHT TO 11 AM CDT WEDNESDAY... The National Weather Service in SPRINGFIELD has issued a Freeze Warning, which is in effect from midnight tonight to 11 AM CDT Tuesday. A Freeze Warning has also been issued from midnight Tuesday night to 11 AM CDT Wednesday. * TEMPERATURE...Temperatures will drop into the middle 20s tonight and the upper teens to the lower 20s Tuesday night. * IMPACTS...After the unusual warm temperatures over the past few weeks, significant growth along with plant and tree emergence has occurred across the Ozarks. Fruit trees, bushes and tender vegetation that have sprouted early will be significantly impacted by the freezing temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ Wise
2 follow-up statements
254 WWUS73 KSGF 140955 NPWSGF URGENT - WEATHER MESSAGE National Weather Service SPRINGFIELD MO 455 AM CDT Tue Mar 14 2017 ...Hard Freeze Expected Tonight and Tuesday Nights... .Because of the early well above normal warmth in February and the start of March, many trees, fruit trees, shrubs and tender vegetation are in full bloom. Peach trees across the area in full bloom are expected to see near a 90 percent loss as temperatures fall into the middle 20s tonight and the upper teens to lower 20s Tuesday night. Concern for many other trees and crops that have emerged early remains through mid week. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150200- /O.CON.KSGF.FZ.W.0002.000000T0000Z-170314T1600Z/ /O.CON.KSGF.FZ.W.0003.170315T0500Z-170315T1600Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 455 AM CDT Tue Mar 14 2017 ...FREEZE WARNING REMAINS IN EFFECT UNTIL 11 AM CDT THIS MORNING... ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CDT WEDNESDAY... * TEMPERATURE...This morning, cloud cover has kept temperatures from falling very quickly with 4 am readings in the upper 20s to lower 30s in most areas. Less cloud cover tonight will allow temperatures to become colder. Low temperatures will range from the teens over central Missouri to the mid 20s over parts of far southeast Kansas and the southwest corner of Missouri. * IMPACTS...After the unusual warm temperatures over the past few weeks, significant growth along with plant and tree emergence has occurred across the Ozarks. Fruit trees, bushes and tender vegetation that have sprouted early will be significantly impacted by the freezing temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ DSA
374 WWUS73 KSGF 141623 NPWSGF URGENT - WEATHER MESSAGE National Weather Service Springfield MO Issued by National Weather Service St Louis MO 1123 AM CDT Tue Mar 14 2017 ...Hard Freeze expected late tonight and early Wednesday morning... .Because of the early well above normal warmth in February and the start of March, many trees, fruit trees, shrubs and tender vegetation are in full bloom. Peach trees across the area in full bloom are expected to see near a 90 percent loss as temperatures fall into the upper teens to lower 20s tonight. Concern for many other trees and crops that have emerged early remains through mid week. KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-150430- /O.EXP.KSGF.FZ.W.0002.000000T0000Z-170314T1600Z/ /O.CON.KSGF.FZ.W.0003.170315T0500Z-170315T1600Z/ Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- Including the cities of Fort Scott, Pawnee Station, Chicopee, Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, Neutral, Sherwin, Stippville, Warsaw, Whitakerville, Cole Camp, Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, NEVADA, Tiffin, Appleton City, Johnson City, Weaubleau, Hermitage, Quincy, Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Kenoma, Lamar, Cedar Springs, El Dorado Springs, Filley, Arnica, Caplinger Mills, Stockton, Bolivar, Buffalo, Charity, Foose, March, Plad, Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, Salem, Joplin, Carthage, Greenfield, Lockwood, Meinert, Springfield, Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, Mountain Grove, Duncan, Mansfield, Neosho, Aurora, Mount Vernon, Marionville, Nixa, Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, Pomona, Pottersville, Siloam Springs, South Fork, West Plains, White Church, Teresita, Winona, Birch Tree, Montier, Anderson, Noel, Goodman, South West City, Pineville, Rocky Comfort, Monett, Madry, Cassville, Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer, Alton, Couch, Greer, Thomasville, and Wilderness 1123 AM CDT Tue Mar 14 2017 ...FREEZE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 11 AM CDT WEDNESDAY... ...THIS MORNINGS FREEZE WARNING HAS EXPIRED... * TEMPERATURE...Less cloud cover tonight will allow temperatures to become colder than the previous night. Low temperatures will range from the teens over central Missouri to the mid 20s over parts of far southeast Kansas and the southwest corner of Missouri. * IMPACTS...After the unusual warm temperatures over the past few weeks, significant growth along with plant and tree emergence has occurred across the Ozarks. Fruit trees, bushes and tender vegetation that have sprouted early will be significantly impacted by the freezing temperatures. PRECAUTIONARY/PREPAREDNESS ACTIONS... A Freeze Warning means sub-freezing temperatures are imminent or highly likely. These conditions will kill crops and other sensitive vegetation. && $$ WFO SGF
What forecasters said that day
The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this freeze warning went out at Mar 13, 7:00 AM CDT, 4 hours 49 minutes earlier.
Area forecast discussion, Mar 13, 7:00 AM CDT, 4 hours 49 minutes before
Area Forecast Discussion National Weather Service Springfield MO 700 AM CDT Mon Mar 13 2017 .SHORT TERM...(Today and tonight) Issued at 212 AM CDT Mon Mar 13 2017 A potent upper level storm system is currently moving across the Midwest and the Missouri Ozarks region this morning. Most areas east of Highway 65 are seeing snow...some moderate at times especially near the Highway 63 corridor. A dusting to up to one inch of snow is possible mainly on grassy areas and elevated objects. For the most part, main roadways should be just wet but can't rule out a slick spot or two on bridges and rural roads if enough slushy snow accumulates. Temperatures are going to hover near or just above freezing during this wet snow event. Most of the rain and snow will move east of the area by sunrise. Today will be a mostly cloudy and blustery day with temperatures struggling to get past 40 degrees. Some areas may be stuck in the upper 30s. Northwest winds will gusts between 20 and 30 mph. High resolution short term models indicate some wrap around moisture with the exiting upper level storm system. We could see additional sprinkles or flurries through out the day especially areas across Central Missouri and east of Highway 65. Tonight will be cold and a hard freeze likely with temperatures in the middle to upper 20s. We will likely need another Freeze Warning for the next few nights and will let the day shift coordinate the logistics for that. .LONG TERM...(Tuesday through Sunday) Issued at 212 AM CDT Mon Mar 13 2017 Deep northerly flow will continue Tuesday and Wednesday across the region. Guidance shows decent jet stream dynamics squeezing out limited moisture for scattered sprinkles or flurries chances across the Missouri Ozarks Tuesday and Wednesday. Wednesday's minor event may develop a small band of light snow showers but temperatures will be above freezing and no accumulation or impacts are expected. Tuesday night looks to be the coldest night this week with middle to upper teens possible over the eastern Ozarks to middle 20s over southeast Kansas. A slow moderation in temperatures starts on Thursday with Gulf moisture beginning to return. Widespread rain chances return Friday and enough instability for a few scattered thunderstorms possible. Instability and CAPE values may reach several hundred Jules no severe weather is expected at this time. Upper level heights rise by the weekend and southerly winds return. We may be seeing middle 70s by next Sunday and Monday! && .AVIATION...(For the 12Z TAFS through 12Z Tuesday morning) Issued at 652 AM CDT Mon Mar 13 2017 KSGF/KJLN?KBBG tafs: A cold front will pass through the region early in the taf period. Strong low pressure aloft will develop over the Great Lakes and Midwest, and this may lock in mvfr/low end vfr ceilings behind the sfc front for much of the taf period. Some ifr ceilings at KSGF/KBBG will be possible early ahead of and near the sfc front. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && SHORT TERM...Griffin LONG TERM...Griffin AVIATION...DSA
Hazardous weather outlook, Mar 13, 7:58 AM CDT, 3 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 758 AM CDT Mon Mar 13 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-141300- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 758 AM CDT Mon Mar 13 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Today and Tonight. Weather hazards expected... Elevated Fog risk. Extreme freeze risk. DISCUSSION... Areas of dense fog will occur this morning in higher elevation terrain of the eastern Ozarks east of Springfield. An unseasonably cold air mass will move into the area behind a cold front today. Lows tonight are expected to be in the mid and upper 20s. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday. Additional hard freezes are expected again Tuesday and Wednesday nights with lows from the low to mid 20s. Some middle to upper teens will be possible over the eastern Ozarks Tuesday night. Wind chill values may drop into the upper single digits across Central Missouri and the eastern Ozarks Tuesday night and Wednesday morning. There may be another chance for scattered flurries or light snow showers Tuesday and Wednesday but no accumulation or impacts are expected at this time. Scattered thunderstorms may be possible by the end of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf DSA
In the hours before
Local storm report, Mar 13, 7:21 AM CDT, 4 hours 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
721 AM CDT MON MAR 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 SE SAINT JAMES 37.99N 91.60W
03/13/2017 M0.8 INCH PHELPS MO COCORAHS
COCORAHS STATION SAINT JAMES /MO-PH-20/.
0630 AM SNOW 4 NNW LAKE SPRING 37.84N 91.70W
03/13/2017 M0.8 INCH PHELPS MO COCORAHS
COCORAHS STATION 4 NNW LAKE SPRING
/MO-PH-17/.
&&
NWS SPRINGFIELD MO
IRIS SYSTEMLocal storm report, Mar 13, 7:49 AM CDT, 4 hours before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
749 AM CDT MON MAR 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW TECUMSEH 36.58N 92.28W
03/13/2017 M0.7 INCH OZARK MO CO-OP OBSERVER
CO-OP OBSERVER STATION TECUMSEH /TCMM7/.
&&
BURCHFIELDLocal storm report, Mar 13, 8:17 AM CDT, 3 hours 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
817 AM CDT MON MAR 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW ROUND SPRING 37.28N 91.41W
03/13/2017 M0.7 INCH SHANNON MO CO-OP OBSERVER
CO-OP OBSERVER STATION RANGER
STATION-CURRENT RIVER /RNDM7/.
&&
BURCHFIELDLocal storm report, Mar 13, 8:22 AM CDT, 3 hours 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
822 AM CDT MON MAR 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 4 NNW LECOMA 37.83N 91.76W
03/13/2017 M0.7 INCH PHELPS MO COCORAHS
COCORAHS STATION 4 NNW LECOMA /MO-PH-13/.
&&
BURCHFIELDLocal storm report, Mar 13, 8:38 AM CDT, 3 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
838 AM CDT MON MAR 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0700 AM SNOW 1 NNW MANSFIELD 37.12N 92.58W
03/13/2017 M1.0 INCH WRIGHT MO CO-OP OBSERVER
CO-OP OBSERVER STATION MANSFIELD /MNFM7/.
&&
BURCHFIELDLocal storm report, Mar 13, 8:46 AM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
846 AM CDT MON MAR 13 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 AM SNOW 4 WSW WINONA 36.98N 91.38W
03/13/2017 M2.2 INCH SHANNON MO CO-OP OBSERVER
CO-OP OBSERVER STATION WINONA 3 SW /WFRM7/.
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 13, 11:49 AM CDT | Freeze Warning | SGF | Barry, Barton, Benton, Camden, Cedar, Christian and 28 more | 47 hr |
Nearby
Freeze Warnings in Missouri, 2017Freeze Warnings in Kansas, 2017Every freeze warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.